Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 16, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 26, 2024, 5:34 PM CDT for Craig County, Mayes County, Rogers County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2024, 5:34 PM CDT (22:34 UTC)
- Expired
- Apr 26, 2024, 6:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Craig County, OK, Mayes County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 5:40 PM CDT | HAIL 1.5 | 1 N Chelsea, OK | relayed via media...time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:12 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 506 m²/s²
- 0-3 km storm-relative helicity
- 537 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
706
WFUS54 KTSA 262234
TORTSA
OKC035-097-131-262315-
/O.NEW.KTSA.TO.W.0016.240426T2234Z-240426T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
534 PM CDT Fri Apr 26 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southern Craig County in northeastern Oklahoma...
Northeastern Rogers County in northeastern Oklahoma...
Northwestern Mayes County in northeastern Oklahoma...
* Until 615 PM CDT.
* At 534 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Foyil, moving northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Vinita... Chelsea...
Foyil... Big Cabin...
White Oak... Bushyhead...
This includes Interstate 44 between mile markers 271 and 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3660 9500 3657 9501 3642 9555 3649 9560
3660 9550 3660 9543 3666 9543 3685 9525
TIME...MOT...LOC 2234Z 233DEG 33KT 3647 9552
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$3 follow-up statements
015
WWUS54 KTSA 262244
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
544 PM CDT Fri Apr 26 2024
OKC035-097-131-262315-
/O.CON.KTSA.TO.W.0016.000000T0000Z-240426T2315Z/
Craig OK-Rogers OK-Mayes OK-
544 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN
CRAIG...NORTHEASTERN ROGERS AND NORTHWESTERN MAYES COUNTIES...
At 544 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Chelsea, moving northeast at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Vinita... Chelsea...
Big Cabin... White Oak...
This includes Interstate 44 between mile markers 271 and 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3660 9500 3657 9501 3645 9544 3654 9556
3660 9550 3660 9543 3666 9543 3685 9525
TIME...MOT...LOC 2244Z 230DEG 31KT 3653 9545
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$109
WWUS54 KTSA 262301
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
601 PM CDT Fri Apr 26 2024
OKC097-131-262311-
/O.CAN.KTSA.TO.W.0016.000000T0000Z-240426T2315Z/
Rogers OK-Mayes OK-
601 PM CDT Fri Apr 26 2024
...THE TORNADO WARNING FOR NORTHEASTERN ROGERS AND NORTHWESTERN MAYES
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3660 9500 3657 9501 3656 9531 3657 9533
3660 9533 3660 9540 3682 9522
TIME...MOT...LOC 2301Z 233DEG 33KT 3662 9529
$$
OKC035-262315-
/O.CON.KTSA.TO.W.0016.000000T0000Z-240426T2315Z/
Craig OK-
601 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN
CRAIG COUNTY...
At 601 PM CDT, a severe thunderstorm capable of producing a tornado
was located over White Oak, moving northeast at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Vinita... White Oak...
This includes Interstate 44 between mile markers 278 and 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3660 9500 3657 9501 3656 9531 3657 9533
3660 9533 3660 9540 3682 9522
TIME...MOT...LOC 2301Z 233DEG 33KT 3662 9529
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$848
WWUS54 KTSA 262314
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
614 PM CDT Fri Apr 26 2024
OKC035-262324-
/O.EXP.KTSA.TO.W.0016.000000T0000Z-240426T2315Z/
Craig OK-
614 PM CDT Fri Apr 26 2024
...THE TORNADO WARNING FOR SOUTHERN CRAIG COUNTY WILL EXPIRE AT 615
PM CDT...
The tornado threat has diminished and the Tornado Warning has been
allowed to expire. However, large hail and damaging winds remain
likely and a Severe Thunderstorm Warning remains in effect for the
area.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
&&
LAT...LON 3660 9500 3657 9501 3656 9531 3657 9533
3660 9533 3660 9540 3682 9522
TIME...MOT...LOC 2314Z 233DEG 33KT 3668 9518
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 26, 2:49 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Apr 26, 2:49 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
249 PM CDT Fri Apr 26 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Through tonight )
Issued at 248 PM CDT Fri Apr 26 2024
Tornado Watch just issued(and will run through 02z)for all of E
OK to account for ongoing convection, along with additional storms
that have begun to develop along the dryline to the west. This
This area has recovered/destabilized through the afternoon with an
axis of surface based capes in the 3k-4k j/kg just ahead of the
dryline. Uncertainty remains as to amount of coverage that will be
associated with the dryline through the rest of the afternoon and
into the early evening, but ongoing storms should begin to
diminish in the 00z-03z time frame as instability is lost and the
dryline begins to retreat to the west. Once these storms diminish,
isolated warm advection showers and storms will be possible late
tonight.
&&
.LONG TERM...
(Tomorrow through Friday)
Issued at 248 PM CDT Fri Apr 26 2024
Overall coverage tomorrow morning will remain low with ongoing
isolated warm advection activity. By afternoon, storms will have
developed to the west along the dryline as an upper level system
begins to move out of the Rocky Mountain region and into the
central Plains. Severe potential will increase across parts of E
OK from mid to late afternoon and continue into the evening. All
modes of severe will be in play during this time. The severe
threat will continue across the area for the overnight hours, but
a transition to more of a heavy rainfall/flooding threat still
appears likely Saturday night. Favorable low level and upper level
jet structures will interact with deep moisture over the area
(PWATS 1.5-2.0") and will be supportive of storms training over
the same areas. Have issued a Flood Watch for most of E OK
effective from 4pm Saturday to 1pm Sunday. Influences from the low
level jet will begin to wane Sunday morning, and the heavy
rain/flood threat will begin to diminish. However, the focus for
additional storms/severe potential will shift across SE OK and NW
AR Sunday afternoon and evening as the upper system begins to east
northeast into the high Plains. Boundary pushes into the area on
Monday, resulting in lower Rain and thunder chances that will
continue for the early part of the next work week. Slightly higher
chances for rain and storms return mid to late week as the next
surface front approaches.
&&
.AVIATION...
(18Z TAFS)
Issued at 1231 PM CDT Fri Apr 26 2024
Thunderstorm impacts in the near term will be most likely at MLC
and also at the W AR sites through 00Z, with an expected decrease
in coverage thereafter. Expect IFR conditions during
thunderstorms. Will continue a VCTS mention at the NE OK sites
which could see more isolated storms develop mid to late
afternoon, with amendments to address on station impacts when
known. Widespread MVFR ceilings are expected tonight and into
tomorrow morning. Isolated to scattered shower/thunderstorm
potential will redevelop tomorrow morning, especially at the W AR
sites, covered with a PROB30.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 66 81 61 77 / 10 60 90 70
FSM 66 84 66 77 / 40 50 80 90
MLC 67 82 63 76 / 20 70 90 90
BVO 63 81 58 77 / 10 70 90 70
FYV 61 82 61 74 / 40 50 80 100
BYV 63 80 63 71 / 40 30 60 90
MKO 65 80 60 74 / 20 60 90 90
MIO 64 81 60 74 / 20 50 90 90
F10 66 79 60 76 / 10 70 90 80
HHW 66 80 63 73 / 20 60 80 90
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from Saturday afternoon through Sunday afternoon for
OKZ054>068-070-071-073.
AR...None.
&&
SHORT TERM...23
LONG TERM....23
AVIATION...22Hazardous weather outlook, Apr 26, 5:09 PM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 509 PM CDT Fri Apr 26 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 509 PM CDT Fri Apr 26 2024 ...MULTIPLE ROUNDS OF SEVERE WEATHER EXPECTED THROUGH THE WEEKEND... ...HEAVY RAIN AND FLASH FLOOD THREAT TO INCREASE... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Ongoing thunderstorms across northeast Oklahoma will pose a severe risk through the early evening hours as they move off to the northeast. All hazards will be possible, including a tornado or two. Additional heavy rainfall on top of rain this morning could lead to some localized flash flood issues as these storms continue into the evening. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY AND SUNDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. MONDAY...Thunderstorm Potential. TUESDAY...Thunderstorm Potential...High Wind Potential. WEDNESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Isolated to scattered thunderstorms may be ongoing across parts of southeast Oklahoma and into western Arkansas Saturday morning. Additional storms are forecast to develop early to mid afternoon on Saturday, which would pose an increased severe weather threat through the afternoon and into the evening. Areas along and west of Highway 75 should see the highest afternoon coverage, with more isolated to scattered activity east of there. All severe weather hazards could occur Saturday afternoon and evening, including potential for strong tornadoes. Into Saturday night, an increasing flooding threat will develop, with the potential for high end severe weather likely to diminish. The flooding threat should continue into Sunday morning. Yet another round of severe weather is expected Sunday afternoon and evening. The active weather pattern will persist into next week, with daily thunderstorm chances and potential for heavy rain. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 26, 3:34 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Tulsa OK
334 PM CDT Fri Apr 26 2024
ARZ010-019-OKZ068>070-072-074-076-262100-
Washington AR-Crawford AR-Haskell OK-Adair OK-Muskogee OK-
Sequoyah OK-Cherokee OK-Le Flore OK-
334 PM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON...NORTHEASTERN HASKELL...SEQUOYAH...ADAIR...
NORTH CENTRAL LE FLORE...SOUTHEASTERN CHEROKEE AND EAST CENTRAL
MUSKOGEE COUNTIES THROUGH 400 PM CDT...
At 333 PM CDT, Doppler radar indicated a strong thunderstorm over
Tamaha, moving northeast at 65 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Sallisaw... Stilwell...
Cedarville... Natural Dam...
Muldrow... Roland...
Lincoln... Westville...
Vian... Keota...
Bokoshe... Winslow...
Gans... Marble City...
Tamaha... Adair State Park...
Brushy... Christie...
Maryetta... Blackburn...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 287 and 322.
Interstate 49 between mile markers 36 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 PM CDT for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3518 9481 3538 9519 3611 9477 3578 9407
TIME...MOT...LOC 2033Z 221DEG 58KT 3540 9495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Apr 26, 3:52 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
352 PM CDT Fri Apr 26 2024
OKZ054-059-060-064-262115-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
352 PM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...NORTHERN
CREEK...SOUTHEASTERN PAWNEE AND WEST CENTRAL TULSA COUNTIES THROUGH
415 PM CDT...
At 351 PM CDT, Doppler radar indicated a strong thunderstorm 10 miles
east of Drumright, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tulsa... Sand Springs...
Mannford... Westport...
Keystone State Park... Walnut Creek State Park...
Turley... Gray...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3587 9640 3596 9655 3645 9623 3618 9589
TIME...MOT...LOC 2051Z 212DEG 49KT 3601 9642
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 26, 4:30 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
430 PM CDT Fri Apr 26 2024
ARZ001-002-262145-
Carroll AR-Benton AR-
430 PM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES THROUGH 445 PM CDT...
At 430 PM CDT, Doppler radar indicated a strong thunderstorm over
Rogers, moving northeast at 80 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Springdale... Rogers...
Bentonville... Bella Vista...
Lowell... Pea Ridge...
Cave Springs... Highfill...
Garfield... Gateway...
Northwest Arkansas Regional Air...Hiwasse...
Miller... Centerton...
Avoca... Hill Top...
Walnut Hill... Vaughn...
Monte Ne... Larue...
This includes Interstate 49 between mile markers 75 and 93.
**! PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3621 9407 3622 9430 3621 9436 3650 9433
3650 9378
TIME...MOT...LOC 2130Z 213DEG 70KT 3633 9417
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MejiaLocal storm report, Apr 26, 4:37 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
437 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Hail 4 SW Vera 36.41N 95.93W
04/26/2024 M1.00 Inch Tulsa OK Public
Report from mPING: Quarter (1.00 in.).
&&
srcLocal storm report, Apr 26, 4:56 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
456 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail 1 E Collinsville 36.37N 95.81W
04/26/2024 E0.88 Inch Tulsa OK Public
Report from mPING.
&&
srcLocal storm report, Apr 26, 5:22 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
522 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Hail 1 E Skiatook 36.37N 95.99W
04/26/2024 E1.00 Inch Tulsa OK Broadcast Media
Hail slightly larger than a quarter shown on
air.
&&
srcThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:37 AM CDT | Special Weather Statement | TSA | Pawnee | 23 min |
| Apr 26, 4:19 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| Apr 26, 5:22 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 38 min |
| Apr 26, 5:36 AM CDT | Tornado Warning | TSA | Creek, Okfuskee | 39 min |
| Apr 26, 5:57 AM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 33 min |
| Apr 26, 6:04 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Apr 26, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 3 more | 44 min |
| Apr 26, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 50 min |
| Apr 26, 6:32 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 43 min |
| Apr 26, 6:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Nowata, Rogers and 3 more | 52 min |
| Apr 26, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 53 min |
| Apr 26, 7:08 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 2 more | 52 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 25 min |
| Apr 26, 7:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 48 min |
| Apr 26, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 51 min |
| Apr 26, 7:57 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 48 min |
| Apr 26, 8:10 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 65 min |
| Apr 26, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 60 min |
| Apr 26, 8:34 AM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Apr 26, 8:46 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 44 min |
| Apr 26, 9:08 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Apr 26, 9:29 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| Apr 26, 10:25 AM CDT | Special Weather Statement | TSA | Sequoyah | 50 min |
| Apr 26, 12:27 PM CDT | Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 61 hr |
| Apr 26, 2:15 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Apr 26, 2:29 PM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| Apr 26, 2:48 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Apr 26, 3:34 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 26 min |
| Apr 26, 3:52 PM CDT | Special Weather Statement | TSA | Creek | 23 min |
| Apr 26, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 34 min |
| Apr 26, 3:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Apr 26, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 48 min |
| Apr 26, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 42 min |
| Apr 26, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 49 min |
| Apr 26, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 44 min |
| Apr 26, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 10 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.